# SDR DXTA2024011910660

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0337
- Aircraft time: 1,138 hours, 745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 008961
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LIGHTS NOT WORKING IN THE ARM POSITION (MAIN BATT OFF).  BOTH WING INSPECTION (EVEN USING THE PAX SAFETY COCKPIT SWITCH), OVERHEAD LIGHTS SEATS 3 & 7, EVACUATION PATH LIGHTS (FLOOR) SEATS 3,5,8.  PERFORMED OPS CHECKS OF EMER LIGHTS & CONFORMED WRITE UP. NR 2 & 3 BATTERY PACKS DEAD & FAILS OPS CHECKS. PERFORMED NJA TC-FLT-33-1001 & OPS CHECKS, NR 2 OPS CHECKS GOOD BUT NOT THE REQUIRED TIME & NR 3 STILL DEAD. PERFORMED NJA TC-FLT-33-100 AGAIN & STILL NO CHANGE. GAINED ACCESS TO NR 2 BATTERY PACK. REMOVED FAULTY NR 2 BATTERY PACK. INSTALLED REPAIRED BATTERY PACK.  GAINED ACCESS TO NR 3 BATTERY PACK. REMOVED FAULTY 3 BATTERY PACK. INSTALLED REPAIRED BATTERY PACK. PERFORMED OPS CHECKS, ALL CHECKS SATISFACTORY.
